Open Access
Translator Disclaimer
April 2004 Sharp asymptotics of the functional quantization problem for Gaussian processes
Harald Luschgy, Gilles Pagès
Ann. Probab. 32(2): 1574-1599 (April 2004). DOI: 10.1214/009117904000000324

Abstract

The sharp asymptotics for the L2-quantization errors of Gaussian measures on a Hilbert space and, in particular, for Gaussian processes is derived. The condition imposed is regular variation of the eigenvalues.

Citation

Download Citation

Harald Luschgy. Gilles Pagès. "Sharp asymptotics of the functional quantization problem for Gaussian processes." Ann. Probab. 32 (2) 1574 - 1599, April 2004. https://doi.org/10.1214/009117904000000324

Information

Published: April 2004
First available in Project Euclid: 18 May 2004

zbMATH: 1049.60029
MathSciNet: MR2060310
Digital Object Identifier: 10.1214/009117904000000324

Subjects:
Primary: 60E99 , 60G15 , 94A24 , 94A34

Keywords: Gaussian process , High-resolution quantization , product quantization , Shannon entropy

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top